MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.arcped.2014.09.013

Медицинская библиотека · Archives de pediatrie : organe officiel de la Societe francaise de pediatrie · 2014

[Verapamil intoxication: beware of the delayed effect].

Charpentier C, Flandrois M, Labombarda F, Maragnes P, Jokic M, Villedieu F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Intoxication with calcium channel inhibitory drugs is rare but mortality rates reach 10 %. We report the case of a 5-year-old girl who had ingested five 240-mg tablets of extended-release verapamil (VLP) and a tablet of bromazepam. Thirty hours after the ingestion she had a vasoplegic shock, heart conduction disorders, and metabolic complications. She was treated in pediatric intensive care with continuous epinephrine and insulin and recovered completely 60h after the ingestion. This case underlines the danger of calcium channel blocker overdose, increased by the extended-release mechanism: the drug effect is to slow down gastric motility - which explains the latency of the symptoms - but this also increases the drug absorption, inducing a vicious circle. These mechanisms in calcium blocker intoxication need to be kept in mind in order to decrease the mortality of such accidents.

Для цитирования: Charpentier C, Flandrois M, Labombarda F, Maragnes P, Jokic M, Villedieu F. [Verapamil intoxication: beware of the delayed effect].. Archives de pediatrie : organe officiel de la Societe francaise de pediatrie. 2014. DOI: 10.1016/j.arcped.2014.09.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.